# SDR ASAA201902258317

- Difficulty date: February 22, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 11,286 hours, 3,767 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE OVERHEAT ANNUNCIATOR ILLUMINATED AT CRUISE APPOX 35 MINS AFTER T/O. GROUNDED - YES. FOLLOWED THE ASA 737NG QRH PROCEDURE AND LIGHT REMAINED EXTINGUISHED.
